MathSciNet Relay Station
MathSciNet bibliographic data
MR2051617 (2005c:13032) 13P10 (11C08 13F20)
Aschenbrenner, Matthias Ideal membership in polynomial rings over the integers. J. Amer. Math. Soc. 17 (2004), no. 2, 407–441 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement